Bulletin de l'Académie des Sciences de l'Union des Républiques Soviétiques Socialistes. VII série. Classe des sciences mathématiques et naturelles
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, Issue 9, Pages 1151–1161 (Mi izv5258)  

This article is cited in 2 scientific papers (total in 2 papers)

Sur une classe de formules d'interpolation

S. Bernstein


Full text: PDF file (1184 kB)

Bibliographic databases:
Language:

Citation: S. Bernstein, “Sur une classe de formules d'interpolation”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, no. 9, 1151–1161

Citation in format AMSBIB
\Bibitem{Ber31}
\by S.~Bernstein
\paper Sur une classe de formules d'interpolation
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1931
\issue 9
\pages 1151--1161
\mathnet{http://mi.mathnet.ru/izv5258}
\zmath{https://zbmath.org/?q=an:57.1401.04}


Linking options:
  • http://mi.mathnet.ru/eng/izv5258
  • http://mi.mathnet.ru/eng/izv/y1931/i9/p1151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Sharapudinov, “Estimating the $L_p$-norm of an algebraic polynomial in terms of its values at the nodes of a uniform grid”, Sb. Math., 188:12 (1997), 1861–1884  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. N. Dubinin, “Lower Bound for the Discrete Norm of a Polynomial on the Circle”, Math. Notes, 90:2 (2011), 284–287  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:150
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021